Home Health & Fitness The bad effects of bodybuilding and sports stimulants

The bad effects of bodybuilding and sports stimulants

6 min read
0
105

The issue of gynecomastia, which arises during the use of sporting stimulants is not uncommon in these times, as most of the most common drugs can cause gynecomastia, and average doses, even for novice bodybuilders, have increased significantly in the last 30-40 years.

What to do if you get itching (irritation), pain and other discomfort in the nipple area (or about three inches to the side) or, even more, if you have a clear feeling of tightness in the same area? The simplest thing is to consult a specialist mamologist.

He will both identify the problem and the cause and prescribe the best treatment for your situation. If you don’t like ecari at all or one of them wanted to deprive you of life, health or a vital organ in childhood, then you need a short guide to survival in the wild.

Determine (as far as you can at all) the cause of your illness. Gynecomastia during the course can be caused not only by elevated estradiol, which is formed by high testosterone levels. Prolactin, FSH and LH, TSH are also markers for the cause of your disease. Therefore, the first step is to do all possible tests for these hormones (6 pcs. Minimum).

Any significant change in their levels may be indicative of the cause of the disease. The second step – for insurance you can do an ultrasound of the mammary glands. Once you have identified the cause, the second action is to stop taking the causes (stop the drugs that caused it). The third is to take medications that will help you.

For example. If gynecomastia is caused by elevated estradiol, then you should stop taking all the medicines that have led to the increase and start taking antiestrogens (tamoxifen, anastrozole, clomiphene citrate). If the cause is high prolactin, then cabergoline medications will help.

Unfortunately, only a chronic patient or practitioner with extensive experience can list all the cases in which a drug may be needed. Therefore, if you have any doubts, contact a specialist. Believe me, if you list the medications you are taking and do your research, then you will not be registered at the drug dispensary.

In most cases, your doctor will forget about you for the rest of your day. Those who are worried may not talk about the steroids they are taking at all.

And the last thing. Many people may have a question – “if gynecomastia is a benign disease and does not pose an immediate danger to the body, then I can endure some minor inconveniences. Should I still try to remove it? Well, first, the long course of benign formation (tumor) is fraught with the appearance of a malignant form of the disease. What is cancer does not need to be explained to anyone.

Secondly, the tissue affected by the disease is more sensitive to all damaging factors. In other words, in slow gynecomastia, its growth will be impaired by the slightest effect – these are small doses of drugs, shock or strong compression in this area (for example, during a fight).

And even outwardly, it is unlikely that people who increase their physiological results with the help of anabolic steroids will be indifferent to the fact that their breasts are sagging on one side.

Especially those who exercise to gain a muscular body. Do not increase the dose just because of sports interest and stop the course in time if appear symptoms of gynecomastia. Good luck with your workouts!

Leave a Reply

Your email address will not be published. Required fields are marked *

Check Also

How To Publish Google Docs To WordPress?

As we are growing more and more in technology and hence finding better and easier solution…